# SDR DALA2022091906185

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 92,855 hours, 24,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 L CEN ENT DOOR MSG ILLUMINATED AT 12,000 FT. ON AND OFF INTERMITTENTLY THROUGH TAXI IN. CORRECTIVE ACTION: FOUND DEBRIS ON 2L DOOR GIRT BAR SENSORS. CLEANED AS REQ. CYCLED DOOR CLSD THEN OPEN AGAIN. IND OK IAW B757 AMM 52-71. (9239606)
